# SDR SWAA2024082609807

- Difficulty date: July 6, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA 2024-420778<[01] FLOR BEAM UPPER SURFACE LOCATED BS 986.5 LBL43 AFT GALEY AREA MUST BE REPAIR DUE TO CORROSION EXCEED ALLOWABLE DAMAGE LIMITS IAW B737-700 SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4D(2) DETAIL A. THE MINIMUM REMAINING THICKNESS IS 0:020? TOOL USED ELECTRONIC CALIPER P/N 500-197-30; S/N B23316997; DUE DATE 14 /JAN /25;[02] FOR STEP 7 TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 500D; S/N:500X1693P030457; DUE DATE: 15-OCT-24.;[03] REPAIRED FLOOR BEAM BS 986.5 AND LBL 43 WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ; SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED FLOOR BEAM BS 986.5 AND LBL 43 WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ; SEE INDIVIDUAL SIGN OFF BELOW. TASK RII CERTIFIED
